# SDR 95ZZZX6646

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19016
- Make and model: Beech 1900C
- Aircraft serial: UC22
- System (JASC): 2910 · Hydraulic System, Main
- Part: Service Valve
- Part number: 1013880083
- Condition: Sticking
- Location: Hyd System
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREENSBORO - FLT 2304 - UPON ARRIVAL INTO GREENSBORO 18:00 EASTERN TIME, GEAR WOULD NOT EXTEND, PILOTS MANUALLY EXTENDED GEAR.  REMOVED AND REPLACED HYDRAULIC SERVICE VALVE.
